| Model Number |
ACL TIGHTROPE WITH FIBERTAG |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an anterior cruciate ligament reconstruction surgery with quad tendon the product was integrated into the q-tendon graft.After the product was sutured in place, it was noticed that the white suture was not pulling, indicating a product defect, as it would otherwise be mobile.The product was removed and replaced with another acl fiber tag thight rope.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.